Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Generalizations of Clausen's formula and algebraic transformations of Calabi-Yau differential equations
Authors: Almkvist, Gert; van Straten, Duco; Zudilin, Wadim
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Proceedings of the Edinburgh Mathematical Society. Series II
Volume: 54
Issue / Number: 2
Start Page: 273
End Page: 295
Document Type: Article
ID: 584208.0
 
Full text / Content available
Apéry limits of differential equations of order 4 and 5
Authors: Zudilin, Wadim; Almkvist, Gert; van Straten, Duco
Title of Book: Modular forms and string duality
Start Page: 105
End Page: 123
Place of Publication: Providence
Publisher: AMS
Date of Publication (YYYY-MM-DD): 2008
Document Type: InBook
ID: 479831.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.